# SDR CA090507002

- Difficulty date: May 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,704 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 993880047
- Condition: Intermittent
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT OPERATION CONCERNING ELECTRIC NOSE WHEEL STEERING ACTUATOR.
